# SDR TWAA9804803

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Amplifier
- Part number: 94840213
- Condition: Worn
- Location: Pressure Control
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1394 - AT FL 270 LOST CABIN PRESSURE.  MANUAL PRESSURIZATION DID NOT CONTROL CABIN.  PASSENGER OXY COMPT DOORS OPENED AUTOMATICALLY.  FLIGHT DIVERTED TO ORD.  AIRCRAFT FERRIED TO STL FOR CORRECTION.  CHANGED CABIN PRESSURE CONTROL AMPLIFIER, RESEALED SEVERAL SMALL LEAKS IN AIRCRAFT FUSELAGE, AND REPLACED SPLIT FLEX HOSE BETWEEN PRESSURIZATION CONTROLLER AND FILTER.  (M)
